# SDR CA010222015

- Difficulty date: February 12, 2001
- Submitted: March 1, 2001
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 3,302 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Part number: D14500462
- Condition: Failed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER LANDING THE PILOTS SELECTED FLAPS TO THE UP POSITION AND THE FLAP CIRCUIT BREAKER POPPED. THE FLAP CIRCUIT BREAKER WAS RESET AND THE FLAPS WERE SELECTED UP NORMALLY. WHEN THE FLAPS WERE RESELECTED TO THE DOWN POSITION THE CIRCUIT BREAKER POPPED AGAIN. THE FLAP TRANSMISSION AND MOTOR ASSEMBLY WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
